MathSciNet Relay Station
MathSciNet bibliographic data
MR2292508 (2008b:91029) 91A43 (90B10 91A13)
Richman, Oran; Shimkin, Nahum Topological uniqueness of the Nash equilibrium for selfish routing with atomic users. Math. Oper. Res. 32 (2007), no. 1, 215–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement